# SDR CALA0000911

- Difficulty date: June 16, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR OUTER SKIN DENTED JUST ABOVE AFT ACCESS PANEL.  THE DENTED AREA WAS CUT OUT IAW SRM 52-05, FIGURE 1 AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 1 AND 51-30-2.
